# SDR SWAA960137

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, EXPERIENCED NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATING AND ASSOCIATED OIL PRESSURE DROP.  CREW PERFORMED ENGINE SHUT-DOWN CHECKLIST.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE PUMP, TRANSMITTER, AND MAIN OIL SCREEN PER BOEING M/M.
